Well I'm right back in it. Feel really poorly TBH. Never have I felt as bad as this with afib.
Still after being in sinus for a few years it's be to expected I guess. It will pass as my body adjusts to my new heart rate. 80 bpm one minute and 57 the next. The Bisoprolol knocks you for six but I know my body will adjust in a few weeks (fingers crossed).
Boy do I feel ill though. Still there are people much worse than I so I'll have to 'man up' and get on with it.
I'll copy and paste my update from the last thread below - I just don't feel up to spending to long online. I know we can't give medical advice but it's my take. Any thoughts would be most welcome. Anyway need to rest for now.
Have a great weekend and take care.
Oh well it had to happen I guess. Went to A&E and they packed me off to a ward (big thumbs up to the staff who were all fantastic).
It's flutter. Taken off flec and put on one dose of Bisoprolol a day (5mg). I can understand why people on the forum say it makes you feel rough - still early days so need to allow time for body to adjust.
I don't get it at all though. The consultant said there's no need for me to go back on anticoagulants - wot ??? Of course there is and I did insist with my heart acting up like this. They took me off flec as they said this 'could' be the cause. Personally I would like to stay on it / take a beta blocker and anticoagulant. As I see it flec has worked wonders for 2 years and now I'm at risk of full blown afib again (which is coming and going on their monitors).
After being in sinus for so long I feel rough - I know it will pass though.
Now the other thing is he suggested is an ablation for the flutter. He say's the success rate for flutter is about 95 % but I know it won't stop afib returning. What's the point ?
My ideal would be another CV - return to flec (edit - stay on flec) and a smaller dose of beta blockers to see if I can pull another year out of the hat.